MAUDE Adverse Event Report: ENCORE MEDICAL L.P. DJO SURGICAL; GLENOID, HEAD W/RETAINING SCREW, RSP, 40MM, NEUTRAL

ENCORE MEDICAL L.P. DJO SURGICAL; GLENOID, HEAD W/RETAINING SCREW, RSP, 40MM, NEUTRAL
Catalog Number 508-40-101
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code Joint Laxity (4526)
Date of Event 07/26/2024
Type of Reportable Event Serious Injury
Event or Problem Description
Revision surgery - due to patient presented to dr with pain, loss of motion and strength, following a revision reverse total shoulder.Xrays confirmed a disassociation of the glenosphere from the baseplate.Patient and dr agreed a revision was merited.The procedure confirmed the disassociation and a loose humeral stem.Everything inventoried above was removed from the patient and replaced by implants on revision.
 
Additional Manufacturer Narrative
Complaint has been evaluated and is similar to: 1644408-2024-00843; 508-36-101, s817 - dissociation, s810 - device loosening, revision surgery.If additional information regarding the reported event is submitted at a future date, this investigation will be re-evaluated.

Brand Name
DJO SURGICAL
Common Device Name
GLENOID, HEAD W/RETAINING SCREW, RSP, 40MM, NEUTRAL
Manufacturer (Section D)
ENCORE MEDICAL L.P.
9800 metric blvd
austin TX 78758
Manufacturer (Section G)
ENCORE MEDICAL L.P.
9800 metric blvd
austin TX 78758
Manufacturer Contact
james mcmahon
9800 metric blvd
austin, TX 78758
MDR Report Key20018530
Report Number1644408-2024-01272
Device Sequence Number7448861
Product Code PHX
UDI-Device Identifier00888912144490
UDI-Public00888912144490
Combination Product (Y/N)N
Initial Reporter StateMN
Initial Reporter CountryUS
PMA/510(K) Number
K051075
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2024
Device Explanted Year2024
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Company Representative
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial
Report Date (Section B) 08/20/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Catalogue Number508-40-101
Device Lot Number875C1448
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 07/26/2024
Initial Report FDA Received Date08/21/2024
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured12/14/2023
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
506-03-114 LOT: 831C2550; 506-03-122 LOT: 833C2064; 506-03-130 LOT: 835C2241; 506-03-130 LOT: 835C2245; 509-00-040 LOT: 379P1160; 510-08-000 LOT: 142G1579; 530-10-108 LOT: 409T1950
Outcome Attributed to Adverse Event Required Intervention;
Patient Age54 YR
Patient SexMale